# SDR CALA0000971

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SUPPORT UPPER FLANGE CORRODED AT STA 1211, RBL 6.  THE SUPPORT WAS REMOVED AND A SUPPORT ANGLE WAS INSTALLED IAW SRM 51-3-0 AND DRAWING 69936660.
